MathSciNet Relay Station
MathSciNet bibliographic data
MR2275399 (2008f:47032) 47B33 (32A35 46E20 47B20 47B35)
Bourdon, Paul S.; MacCluer, Barbara D. Selfcommutators of automorphic composition operators. Complex Var. Elliptic Equ. 52 (2007), no. 1, 85–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement